# SDR DALA2023080106208

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LON-30, LON-28L, AND LON-29L BTW STA 905 TO STA 1053 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00158: CORROSION LEVEL 2. LON-30, LON-28LH, AND LON-29LH BTW STA 905 TO STA 1053 WERE REPLACED PER B717-200 SRM 51-41-01-0G PAR 6, 51-41-02-0G PAR 4, AND 51-41-05-0G PAR 8. (LP #2894305)
